Doctor insights on:
Sinex Regular Medication
I used sinex for 2 weeks and stopped it cold turkey. Able to breathe now but stuffy at night & very dry. How long does the rebound effect last for?
OK: In general, a non-sedating antihistamine taken together with an older antihistamine isn't a problem. The bigger problem, however, is that one antihistamine is inadequate, and you feel the need to take more. When that's the case, you'll do best by getting evaluated by an allergist. ...Read more
Can i take fumarate 25 mg, cymblata 60mg and nyquil sinex? Can i take fumarate 25 mg, cymblata 60mg and nitetime nyquil sinex?
Discuss with doctor: Your doctor can provide you with options regarding these medications. ...Read more
Nothing: The active ingredient and all the inactive ingredients are exactly the same. It appears the price is the same. With nasal decongestants such as these, a person can develop rebound (rhinitis medicamentosa) and essentially get "hooked" on them. It's best not to use more than a few days. If this has already happened see your doctor.... ...Read more
I've recently started using sinex nasal spray. Symptoms horribly worsen once it's done. Please help!?
Dr. needs to examine: Oxymetazoline, the active ingredient in sinex and other nasal decongestants or eye drops, may cause dependence after a few days. Dependence means the sinex benefit lasts fewer and fewer hours, and there is a rebound effect where the nose gets more runny or more stuffy right after the medicine wears off. With eye drops, the eyes get more reddened or more watery right after the medicine wears off. ...Read moreSee 1 more doctor answer
Took mucienx and tried sinex for the first time as well and have been experiencing anosmia for about 12 hours. Is this common or should I see a doctor?
Yes: Remember do not use the sinex for more than 3 days, and takes the pills with food, they may make you nauseous. ...Read more
I've been using sinex nasal spray for about 15 years. I've had a cough for about 5 months now and I get bloody noses all the time. related?
Yes: sinex (oxymetazoline) is a local decongestant, prolonged use has several side effects, can definitely cause dryness and irritation of the nasal passages which can bleed, moreover it can cause a disease of its own:"rhinitis medicamentosa", meaning inflammation due to a drug, and yes inflammed nasal passages can cause cough. Kindly see an ENT / Allergist for evaluation ...Read more
I had a congestion and used Vicks sinex aloe for more than 1 week. I don't have the flu anymore but find it hard to breath. What should I do?
Respiratory distress: Anyone who has had an infection and is now experiencing any difficulty breathing should be seen urgently by a physician and examined and perhaps undergo imaging studies to try and determine what is going on. Please consider going right away. Best of luck and hope you are better soon. ...Read more
I used sinex nasal spray and drank dayquil for my cough and nose congestion did i over dose? I feel fine
Unlikely: It is unlikely to overdose on the sinex nasal spray (oxymetazoline) but it should not be used longer than a few days as a person can develop rhinitis medicamentosa (become dependent). If the dose of dayquil taken was that given on the bottle, then not an overdose. If symptoms persist, consider evaluation by healthcare provider to determine cause of symptoms and additional treatment. ...Read more
RN told me to use Vicks sinex spray for 3weeks to help drain ear tubes after being on psedophedrine didn"t work, is it okay to use for that long?
Not good idea: Nasal decongestant sprays should only be used for about 3 days. Otherwise, a severe rebound congestion problem will occur and that creates a dependancy on the medication just to maintain normalcy. Sometimes topical nasal and or oral steroids are needed to break the congestion cycle. Best to see an ENT doctor for help. The eustachian tube problem will be alleviated with the same types of Rx. ...Read more
I have regular glaucoma but I don't know what kind of medication I can take someone please help me?
See eye doctor: Since uncontrolled glaucoma can lead to blindness or significant vision loss , I urge you to see an eye doctor ASAP. The blindness can come on at any time. In the meanwhile, avoid all 1st generation antihistamine (Benadryl (diphenhydramine) etc), any drug with anti-cholinergic activities, and oral or injected steroid just to name a few until your eye doctor tells you otherwise. ...Read moreSee 1 more doctor answer
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
- Talk to a doctor live online for free
- Sinex long medication
- Sinex ultra fine mist regular adverse effects
- Sinex ultra fine mist 12 medication
- Ask a doctor a question free online
- Laxative pills regular medication
- Maxapap regular strength medication
- Prophydent regular medication
- Soothe regular strength medication
- Sinex ultra fine mist regular medication